# SDR CHQA200600028

- Difficulty date: February 13, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 4,607 hours, 4,092 cycles
- Engine: Allsn AE3007A
- Engine time: 14,653 hours, 8,770 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311220
- Condition: Smoke
- Location: Right
- Part time: 14,653 hours, 8,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3201 - LGA-RDU - ON CLIMB-OUT, RECEIVED "LAV SMOKE" INDICATIONS AND STRANGE ODOR.  FLIGHT ATTENDANT SAW SMOKE AT ROWS 10 AND 11.  RETURNED TO FIELD.  RAN QRH, INDICATIONS WENT AWAY ON DESCENT TO LANDING.  NO OTHER SIGNS NOTED.  MAINTENANCE FERRIED TO IND.  REMOVED AND REPLACED RIGHT HAND ENGINE AND PERFORMED ENGINE RUNS IAW EI001234.  NO EICAS MESSAGE OR DEFECTS NOTED.
